Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 15, NWS Atlanta, GA

January 4, 2015Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2015, 3:39 PM EST for Whitfield County, Georgia. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2015, 3:39 PM EST (20:39 UTC)
Expired
Jan 5, 2015, 2:03 AM EST
In force
10 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 16.45 ft at Jan 5, 2015, 2:00 PM EST.

actionminormoderate102001/0401/0501/06
Action stage
14 ft
Minor stage
16 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WGUS42 KFFC 042039
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EST SUN JAN 4 2015

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC313-050232-
/O.NEW.KFFC.FL.W.0015.150104T2039Z-150105T0232Z/
/CHCG1.1.ER.150104T2023Z.150104T2030Z.150104T2032Z.UU/
339 PM EST SUN JAN 4 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 3PM SUNDAY THE STAGE WAS 16 FEET...AND RISING.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING WILL CONTINUE.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
1 follow-up statement
879 
WGUS82 KFFC 050119
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EST SUN JAN 4 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 

 
GAC313-050703-
/O.EXT.KFFC.FL.W.0015.000000T0000Z-150105T0703Z/
/CHCG1.1.ER.150104T2023Z.150105T0015Z.150105T0103Z.UU/
819 PM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL LATE TONIGHT.
* AT 8PM SUNDAY THE STAGE WAS 16.1 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE
  TONIGHT.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC117-050710-
/O.EXT.KFFC.FL.W.0002.000000T0000Z-150105T0710Z/
/CMGG1.1.ER.150104T0826Z.150104T1830Z.150105T0110Z.UU/
819 PM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR CUMMING.
* UNTIL LATE TONIGHT.
* AT 745PM SUNDAY THE STAGE WAS 8 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 6 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE 
  TONIGHT.
* AT 8 FEET...MINOR FLOODING WILL EXPAND INTO THE NATURAL FLOOD 
  PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA
  HIGHWAY OR GEORGIA HIGHWAY 9. MOST OF THE SIDEWALK AND BOARDWALK OF
  THE BIG CREEK GREENWAY WILL BE UNDER A FOOT OR TWO OF WATER. THE 
  AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND THREE FEET OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND FOUR FEET OF WATER.

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 2:11 PM EST, 1 hour 28 minutes earlier.

Area forecast discussion, Jan 4, 2:11 PM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EST SUN JAN 4 2015

.UPDATE...
UPDATED TO CANCEL THE TORNADO WATCH.

&&

.PREV DISCUSSION... /ISSUED 118 PM EST SUN JAN 4 2015/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
COLD FRONT IS CURRENTLY SITUATED ACROSS WESTERN GEORGIA AND WILL
CONTINUE TO MARCH EASTWARD FOR THE REMAINDER OF THE AFTERNOON AND
INTO THE EVENING. QLCS LINE AHEAD OF THE FRONT SHOULD EXIT THE
CWFA BY 3PM...ENDING THE WIDESPREAD PRECIPITATION.

BRIEF CLEARING IS EXPECTED BEHIND THE FRONTAL BOUNDARY THIS
EVENING. HOWEVER...VIS IMAGERY SHOWING A GOOD FIELD OF COLD AIR
STRATOCU ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. EXPECT SOME
OF THIS TO IMPACT NORTHERN GA OVERNIGHT. SKIES SHOULD CLEAR FOR
MONDAY AND MONDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS THE STATE.

LONG TERM /TUESDAY THROUGH SUNDAY/...
NO MAJOR CHANGES NEEDED TO THE LONG TERM PORTION OF THE FORECAST.

STRONG HIGH PRESSURE IS STILL EXPECTED TO BUILD ACROSS THE REGION
BEHIND A DRY COLD FRONT ON TUESDAY. A MUCH COLDER AND DRIER
AIRMASS WILL SETTLE ACROSS THE SOUTHEAST THROUGH THURSDAY. MODELS
HAVE TRENDED SLIGHTLY COLDER WITH HIGH TEMPS ON THURSDAY WITH
VALUES NOT GETTING OUT OF THE 30S. IN ADDITION...BREEZY/WINDY
CONDITIONS LIKELY WITH WIND CHILLS NEARING CRITICAL THRESHOLDS
WEDNESDAY/NIGHT EARLY THURSDAY AND A WIND ADVISORY POSSIBLE.

PREVIOUS EXTENDED FORECAST DISCUSSION BELOW......

EXTENDED STARTS DRY WITH HIGH PRESSURE SLIDING ACROSS THE OHIO
VALLEY WITH LONGWAVE TROUGHINESS IN PLACE OVER THE EASTERN TWO-
THIRDS OF THE COUNTRY. ANOTHER SHORTWAVE SLIDES DOWN THE BACK EDGE
OF THE TROUGH MONDAY NIGHT INTO TUESDAY...BRINGING A STRONG BUT DRY
COLD FRONT WITH IT AND USHERING IN A COLD ARCTIC AIRMASS JUST PAST
MIDWEEK. DEEP LAYER CAA BUILDS IN BEHIND THE FRONT TUESDAY EVENING
AND WE WILL START FEELING THE EFFECTS ON WEDNESDAY WITH DRASTICALLY
COOLER TEMPERATURES THAT WILL STRUGGLE TO REACH 40 ACROSS NORTH
GEORGIA. EXPECT AN EXTREMELY COLD NIGHT WEDNESDAY NIGHT/THURSDAY
MORNING WITH LOWS IN THE TEENS NORTH /SINGLE DIGITS MOUNTAINS AND
LOWER 20S SOUTH/...AND HIGHS THURSDAY REALLY SUPER COLD AND MAYBE
NOT EVEN GETTING TO FREEZING FROM THE METRO AREA NORTH...AND
REMAINING BELOW 40 JUST ABOUT EVERYWHERE. ADD TO THIS SOME BLUSTERY
WINDS BEHIND THE FRONT WITH STRONG NORTHWEST FLOW ALOFT AND IT IS
VERY LIKELY THAT WE WILL NEED A WIND CHILL ADVISORY THURSDAY
MORNING...AND CANNOT RULE OUT THE POSSIBILITY OF A WARNING FOR
EXTREME NORTHERN COUNTIES. WILL SEE SOME INCREASE IN TEMPS FRIDAY
INTO THE WEEKEND BUT STILL BELOW SEASONAL NORMALS.

NEXT RAIN POTENTIAL COMES AT THE END OF THE EXTENDED WHEN OF COURSE
CONFIDENCE IS LOWER DUE TO MODEL DIFFERENCES...BUT IN GENERAL BOTH
THE GFS AND ECMWF HAVE A SHORTWAVE PUSHING ACROSS THE SOUTHERN
PLAINS WITH PRECIP PUSHING INTO THE SOUTHEAST LATE IN THE WEEKEND.
POPS WERE KEPT AT SLIGHT CHANCES FOR NOW DUE TO UNCERTAINTY. WILL
HAVE TO REFINE THIS OVER THE COMING DAYS TO FIGURE OUT TIMING OF
INCOMING PRECIP VS OVERNIGHT LOW TEMPERATURES.

TDP

AVIATION...
18Z UPDATE...
COLD FRONT CURRENTLY MOVING SOUTHEAST ACROSS THE STATE. LINE OF
STRONG STORMS OUT AHEAD OF THE FRONT...SHOULD EXIT THE AREA DURING
THE EARLY AFTERNOON. A BRIEF PERIOD OF CLEAR TO SCT CLOUDS IS
LIKELY BEHIND THE FRONT. HOWEVER...A GOOD FIELD OF COLD AIR
STRATRO CU CAN BE SEEN ON VIS IMAGERY. FOR NOW...WILL KEEP THE
STRATO CU DECK AROUND 040-050...BUT IT DOES HAVE THE POTENTIAL TO
GO MVFR AROUND 025. WINDS WILL ALSO SWITCH TO THE NW DURING THE
EARLY EVENING.

//ATL
CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  35  49  32 / 100   0   0   0
ATLANTA         63  33  45  31 / 100   5   0   0
BLAIRSVILLE     63  28  43  27 / 100   5   5   0
CARTERSVILLE    63  31  44  29 /  90  10   0   0
COLUMBUS        64  37  51  33 / 100   5   0   0
GAINESVILLE     62  32  47  31 / 100   5   0   0
MACON           68  38  53  32 / 100   5   0   0
ROME            63  30  43  28 /  70  10   0   0
PEACHTREE CITY  64  33  48  29 / 100   5   0   0
VIDALIA         73  44  56  38 / 100  20   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

NLISTEMAA
Hazardous weather outlook, Jan 4, 2:14 PM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EST SUN JAN 4 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
214 PM EST SUN JAN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

BY MIDWEEK...A VERY COLD ARCTIC AIRMASS WILL PUSH INTO THE
SOUTHEAST. BY THURSDAY MORNING...THE COMBINATION OF VERY COLD
TEMPERATURES AND WINDS MAY LEAD TO DANGEROUSLY COLD WIND CHILLS
WITH AN ADVISORY POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT DELAYED REPORTS OF SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jan 4, 11:07 AM EST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 AM EST SUN JAN 4 2015

GAZ105>108-041630-
CRISP GA-WILCOX GA-DOOLY GA-PULASKI GA-
1107 AM EST SUN JAN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CRISP...WILCOX...
DOOLY AND PULASKI COUNTIES UNTIL 1130 AM EST...

AT 1106 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF CORDELE...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS CRISP...WILCOX...DOOLY AND PULASKI COUNTIES THROUGH 1130 AM
EST.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CORDELE...PINEVIEW...TREMONT...FINLEYSON...POPE CITY...
TIPPETTVILLE...PLEASANT VIEW AND EAST CRISP.

LAT...LON 3194 8373 3202 8381 3221 8361 3214 8350
      3203 8346
TIME...MOT...LOC 1606Z 242DEG 31KT 3201 8376
Special weather statement, Jan 4, 12:01 PM EST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1201 PM EST SUN JAN 4 2015

GAZ097-109-041730-
DODGE GA-LAURENS GA-
1201 PM EST SUN JAN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DODGE AND LAURENS
COUNTIES UNTIL 1230 PM EST...

AT 1200 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF EASTMAN...MOVING
NORTHEAST AT 35 MPH.

THIS STORM HAS EXHIBITED WEAK ROTATION...BUT NOTHING STRONG ENOUGH
TO INDICATE THE PRESENCE OF A TORNADO AT 1200 PM EST.  STILL...THE
ENVIRONMENT SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS DODGE AND LAURENS COUNTIES THROUGH 1230 PM EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
EASTMAN...CADWELL...RENTZ...GRESSTON AND PLAINFIELD.

LAT...LON 3220 8323 3228 8327 3249 8294 3228 8283
TIME...MOT...LOC 1700Z 244DEG 31KT 3226 8321
Local storm report, Jan 4, 12:27 PM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1227 PM EST SUN JAN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     1 NE OCMULGEE BANKS     32.17N  83.35W
01/04/2015                   PULASKI            GA   EMERGENCY MNGR

            ROOF OF BARN BLOWN OFF ON RALEIGH COBB RD.

&&

EVENT NUMBER FFC1500006

SNELSON
Local storm report, Jan 4, 12:30 PM EST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 PM EST SUN JAN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND DMG     EASTMAN                 32.20N  83.18W
01/04/2015                   DODGE              GA   TRAINED SPOTTER

            SKYWARN COORDINATOR REPORTED POWERLINES DOWN AND TREES
            DOWN AND BLOCKING THE ROAD NEAR THE INTERSECTION OF LOG
            CABIN ROAD AND ANTIOCH CHURCH ROAD NEAR EASTMAN.

&&

EVENT NUMBER FFC1500007

KOVACIK
Special weather statement, Jan 4, 12:31 PM EST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1231 PM EST SUN JAN 4 2015

GAZ085-086-097-098-041800-
JOHNSON GA-LAURENS GA-TREUTLEN GA-EMANUEL GA-
1231 PM EST SUN JAN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JOHNSON...
LAURENS...TREUTLEN AND EMANUEL COUNTIES UNTIL 100 PM EST...

AT 1230 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF DUBLIN...MOVING NORTHEAST AT
45 MPH.

THE STORM IS EXHIBITING WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO
INDICATE THE PRESENCE OF A TORNADO AT 1230 PM EST.  STILL...THE
ENVIRONMENT SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS JOHNSON...LAURENS...TREUTLEN AND EMANUEL COUNTIES
THROUGH 100 PM EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ADRIAN...GILLIS SPRINGS...COVENA...MEEKS...ORLAND...ROCKLEDGE...
ORIANNA...MINTER...BLACKVILLE...NORRISTOWN JUNCTION...SCOTT AND
NORRISTOWN.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.

LAT...LON 3237 8282 3247 8287 3267 8253 3246 8241
TIME...MOT...LOC 1730Z 244DEG 40KT 3242 8284

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 7:06 PM ESTSpecial Weather StatementFFCHaralson, Polk39 min
Jan 3, 7:24 PM ESTSpecial Weather StatementFFCPolk21 min
Jan 3, 7:38 PM ESTSpecial Weather StatementFFCBartow, Paulding37 min
Jan 3, 8:49 PM ESTSpecial Weather StatementFFCGilmer, Union26 min
Jan 3, 9:24 PM ESTSpecial Weather StatementFFCChattooga, Dade, Walker36 min
Jan 3, 9:41 PM ESTSpecial Weather StatementFFCFloyd, Polk49 min
Jan 3, 9:55 PM ESTSpecial Weather StatementFFCCatoosa, Whitfield35 min
Jan 3, 10:08 PM ESTSpecial Weather StatementFFCBartow, Polk22 min
Jan 3, 10:26 PM ESTSpecial Weather StatementFFCHaralson, Paulding34 min
Jan 3, 10:48 PM ESTSpecial Weather StatementFFCDouglas, Fulton27 min
Jan 3, 10:50 PM ESTSpecial Weather StatementFFCBartow, Cherokee25 min
Jan 4, 1:15 AM ESTFlash Flood WarningFFCCobb, Paulding6 hr
Jan 4, 1:42 AM ESTFlash Flood WarningFFCFloyd, Haralson, Polk6 hr
Jan 4, 2:32 AM ESTFlash Flood WatchFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 26 more10 hr
Jan 4, 3:08 AM ESTSpecial Weather StatementFFCHaralson, Paulding, Polk37 min
Jan 4, 3:32 AM ESTSpecial Weather StatementFFCHaralson, Paulding28 min
Jan 4, 3:40 AM ESTRiver Flood WarningFFCForsyth22 hr
Jan 4, 4:00 AM ESTSpecial Weather StatementFFCHaralson30 min
Jan 4, 4:26 AM ESTSpecial Weather StatementFFCCarroll, Paulding34 min
Jan 4, 4:45 AM ESTSpecial Weather StatementFFCCobb30 min
Jan 4, 5:04 AM ESTFlash Flood WarningFFCCherokee, Cobb, Forsyth, Fulton6 hr
Jan 4, 5:10 AM ESTSpecial Weather StatementFFCDeKalb, Forsyth, Fulton35 min
Jan 4, 5:11 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Troup34 min
Jan 4, 5:37 AM ESTSpecial Weather StatementFFCGwinnett23 min
Jan 4, 5:40 AM ESTSpecial Weather StatementFFCClayton, Fayette, Henry, Meriwether, Pike, Spalding35 min
Jan 4, 5:53 AM ESTRiver Flood WarningFFCPolk10 hr
Jan 4, 5:53 AM ESTRiver Flood WarningFFCForsyth, Fulton46 hr
Jan 4, 6:00 AM ESTSpecial Weather StatementFFCBarrow, Jackson30 min
Jan 4, 6:10 AM ESTSpecial Weather StatementFFCHenry, Newton, Pike, Spalding35 min
Jan 4, 6:30 AM ESTSpecial Weather StatementFFCMuscogee30 min
Jan 4, 6:40 AM ESTSpecial Weather StatementFFCButts, Spalding35 min
Jan 4, 6:42 AM ESTSpecial Weather StatementFFCMadison33 min
Jan 4, 6:59 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Talbot31 min
Jan 4, 7:21 AM ESTFlash Flood WarningFFCDeKalb4 hr
Jan 4, 7:23 AM ESTRiver Flood WarningFFCDawson, Forsyth14 hr
Jan 4, 7:31 AM ESTSpecial Weather StatementFFCUpson29 min
Jan 4, 8:18 AM ESTSpecial Weather StatementFFCBibb27 min
Jan 4, 8:23 AM ESTSevere Thunderstorm WarningFFCBibb, Jones, Monroe24 min
Jan 4, 9:12 AM ESTRiver Flood WarningFFCPolk7 hr
Jan 4, 9:39 AM ESTRiver Flood WarningFFCCherokee7 days
Jan 4, 10:34 AM ESTRiver Flood WarningFFCHaralson7 days
Jan 4, 10:50 AM ESTRiver Flood WarningFFCCherokee, Cobb7 days
Jan 4, 10:50 AM ESTRiver Flood WarningFFCCherokee7 days
Jan 4, 11:07 AM ESTSpecial Weather StatementFFCDooly23 min
Jan 4, 11:37 AM ESTSevere Thunderstorm WarningFFCDodge, Pulaski23 min
Jan 4, 12:01 PM ESTSpecial Weather StatementFFCLaurens29 min
Jan 4, 12:02 PM ESTRiver Flood WarningFFCGwinnett, Walton6 hr
Jan 4, 12:31 PM ESTRiver Flood WarningFFCCobb7 days
Jan 4, 12:31 PM ESTSpecial Weather StatementFFCTreutlen29 min
Jan 4, 12:38 PM ESTTornado WarningFFCEmanuel, Laurens, Treutlen37 min
Jan 4, 12:52 PM ESTRiver Flood WarningFFCFloyd, Polk7 days
Jan 4, 1:06 PM ESTTornado WarningFFCEmanuel24 min
Jan 4, 1:38 PM ESTRiver Flood WarningFFCCherokee19 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.